Sudafed PE Sinus Day and Night Relief 48 Tablets

Categories: ,

Sudafed PE Sinus Day+Night Relief tablets are non drowsy, pseudoephedrine free and allows rest.

$21.95

Product Description for Sudafed PE Sinus Day and Night Relief 48 Tablets

Sudafed PE Sinus Day+Night Relief is non drowsy, pseudoephedrine free and allows rest.

Use this Sudafed PE for

– 24 hour sinus pain relief

– non drowsy day tablets

– night tablets for bedtime

Warnings

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Whenever you see PE on our products the active ingredient is PhenylephrineCAUTION

Do not use if carton seal is broken or if tablet foil is broken
If symptoms persist, see your doctor.

Ingredients

Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg

Directions

Who can use this Sudafed PE: Adults, Children 12 years and over.

How many tablets:
Day: 2 red.
Night: 2 orange as necessary.

How often: Every 4-6 hours

Maximum: 6 day & 2 night tablets in 24 hours

When to stop:
Adults: after a few days.
Children: after 48 hours, except on medical advice.USAGE ADVICE

Do not use
– if you have taken paracetamol
– if you have taken antihistamines
– if you need to drive a car
– if you need to operate machinery
– for children under 12 years
Ask your doctor before use if you
– have high blood pressure
– are taking anti- depressants
– have heart problems
– are pregnant
– are taking any other medicines to treat cough and cold

Reviews

There are no reviews yet.

Be the first to review “Sudafed PE Sinus Day and Night Relief 48 Tablets”

Your email address will not be published.